Note on Inner Products in Vector Spaces.
Aequationes mathematicae, Tome 8 (1972), pp. 74-75
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136270,
author = {S. Golab and H. Swiatak},
title = {Note on {Inner} {Products} in {Vector} {Spaces.}},
journal = {Aequationes mathematicae},
pages = {74--75},
year = {1972},
volume = {8},
zbl = {0255.15018},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136270/}
}
S. Golab; H. Swiatak. Note on Inner Products in Vector Spaces.. Aequationes mathematicae, Tome 8 (1972), pp. 74-75. http://geodesic.mathdoc.fr/item/AM2_1972__8_136270/